×

zbMATH — the first resource for mathematics

Singular positone and semipositone boundary value problems of second order delay differential equations. (English) Zbl 1081.34063
Summary: We present some new existence results for singular positone and semipositone boundary value problems of second-order delay differential equations. Throughout, our nonlinearity may be singular in its dependent variable.

MSC:
34K10 Boundary value problems for functional-differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] R. P. Agarwal and D. O’Regan: Semipositone Dirichlet boundary value problem with singular dependent nonlinearities. Houston J. Math. 30 (2004), 297–308. · Zbl 1063.34013
[2] R. P. Agarwal and D. O’Regan: Existence theorem for single and multiple solutions to singular positone boundary value problems. J. Differential Equations 175 (2001), 393–414. · Zbl 0999.34018
[3] R. P. Agarwal and D. O’Regan: Singular boundary value problems for superlinear second ordinary and delay differential equations. J. Differential Equations 130 (1996), 335–355. · Zbl 0863.34022
[4] L. E. Bobisud: Behavior of solutions for a Robin problem. J. Differential Equations 85 (1990), 91–104. · Zbl 0704.34033
[5] K. Deimling: Nonlinear Functional Analysis. Springer-Verlag, 1985.
[6] L. H. Erbe and Q. Kong: Boundary value problems for singular second-order functional differential equations. J. Comput. Appl. Math. 53 (1994), 377–388. · Zbl 0816.34046
[7] D. Q. Jiang and J. Y. Wang: On boundary value problems for singular second-order functional differential equations. J. Comput. Appl. Math. 116 (2000), 231–241. · Zbl 0952.34053
[8] D. Q. Jiang: Multiple positive solutions for boundary value problems of second-order delay differential equations. Appl. Math. Letters 15 (2002), 575–583. · Zbl 1011.34055
[9] L. Mengseng: On a fourth order eigenvalue problem. Advances Math. 29 (2000), 91–93. · Zbl 1089.34511
[10] P. X. Weng and D. Q. Jiang: Existence of positive solutions for boundary value problem of second-order FDE. Comput. Math. Appl. 37 (1999), 1–9. · Zbl 0942.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.